# SDR FDEA201504101209

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 559 hours, 19,591 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J, K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WITH FIRM BRAKE APPLICATION AT APPROX 80KTS, ACFT SHUTTERED FOLLOWED BY UNSAFE GEAR INDICATION ON CTR GEAR & LOSS OF NR 1, 1 & 3 HYD SYS.
